# SDR RRXA9600006

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cables
- Condition: Lack Of Lube
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KDAY-KATL - FLT NR 38 - ON GEAR RETRACTION THE RED GEAR DOORS LIGHT REMAINED ON.  AFTER CYCLING GEAR AND FLAPS SELECTED TO 25 DEGREES LIGHT WENT OUT.  MAINTENANCE RIGGED MLG DOOR FOLLOW UP CABLES IAW MM 32-31-5.  AN OPERATIONAL CHECK OF THE MLG POSITION WARNING SYSTEM WAS GOOD ON GEAR SWING.  (M)
